# SDR HYIA769EALFTMAIN

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N769EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0303
- Aircraft time: 26,415 hours
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 510011195HAS
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 1 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, ON FINAL APPROACH, LANDING GEAR DOWNLOCK LIGHTS FAILED TO ILLUMINATE. WITH GEAR SELECTED DOWN, BOTH HYD FLOW WARNING LIGHTS CAME ON STEADY.  CREW ELECTED TO RETURN TO ORIGINAL DEPARTURE FIELD.  EMERGENCY DECLARED, PERFORMED EMERGENCY GEAR EXTENSION, ONLY NOSE AND RT MAIN GEAR DOWNLOCK LIGHTS ILLUMINATED.  PERFORMED LANDING WITH DEFECTIVE MAIN GEAR CHECKLIST.  LT MAIN GEAR FAILED TO EXTEND, LANDED ON NOSE AND RT GEAR ONLY. PASSENGERS AND CREW EVACUTED SAFELY.   MX JACKED ACFT AND INSP EXTENSION AND RETRACTION SYS, FOUND LT MAIN GEAR UPLOCK ACTUATOR EXTEND LINE FLARE HAD FAILED AT ACTUATOR ATTACH POINT.  ACFT IS CURRENTLY IN REPAIR, TO CORRECT DAMAGES CAUSED BY PARTIAL GEAR UP LANDING.
